Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 971394, 5 pages
http://dx.doi.org/10.1155/2013/971394
Research Article

On Linear Difference Equations for Which the Global Periodicity Implies the Existence of an Equilibrium

Department of Mathematics, University of Pannonia, Egyetem Utca 10, Veszprém 8200, Hungary

Received 5 September 2013; Revised 4 November 2013; Accepted 18 November 2013

Academic Editor: Agacik Zafer

Copyright © 2013 István Győri and László Horváth. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. A. Smith, “Fixed-points theorems for periodic transformations,” American Journal of Mathematics, vol. 63, pp. 1–8, 1941. View at Publisher · View at Google Scholar
  2. P. A. Smith, “A theorem on fixed points for periodic transformations,” Annals of Mathematics, vol. 35, pp. 572–578, 1934. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. J. M. Kister, “Examples of periodic maps on Euclidean spaces without fixed points,” Bulletin of the American Mathematical Society, vol. 67, pp. 471–474, 1961. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. P. E. Conner and E. E. Floyd, “On the construction of periodic maps without fixed points,” Proceedings of the American Mathematical Society, vol. 10, pp. 354–360, 1959. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. A. L. Bas, “Some results on periodicity of difference equations,” in Proceedings of the International Workshop Future Directions in Difference Equations, pp. 121–143, Vigo, Spain, June 2011.
  6. I. Györi and L. Horváth, “Widely applicable periodicity results for higher order difference equations,” Journal of Difference Equations and Applications, 2013. View at Publisher · View at Google Scholar
  7. I. Györi and L. Horváth, “Sharp algebraic periodicity conditions for linear higher order difference equations,” Computers and Mathematics with Applications, vol. 64, no. 7, pp. 2262––22274, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. W. Rudin, Functional Analysis, McGraw-Hill, New York, NY, USA, 2nd edition, 1991.
  9. A. G. Ramm, “A simple proof of the Fredholm alternative and a characterization of the Fredholm operators,” American Mathematical Monthly, vol. 108, no. 9, pp. 855–860, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. S. Elaydi, An Introduction to Difference Equations, Springer, New York, NY, USA, 2005.
  11. I. Györi and L. Horváth, “A new view of the lp-theory for a system of higher order difference equations,” Computers and Mathematics with Applications, vol. 59, no. 8, pp. 2918–2932, 2010. View at Publisher · View at Google Scholar · View at Scopus